# SDR TSAA0456033

- Difficulty date: March 15, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NR 1 WINDOW OUTER PANE CRACKED. RETURNED TO HNL.  REMOVED AND REPLACED CAPTAIN'S NR 1 WINDOW IAW AMM 56-11-11, PAGES 401-411 AND 580.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
